# SDR ASOA2012062501818

- Difficulty date: June 14, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 23,887 hours, 21,680 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Part time: 985,992 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT DRAG ANGLE CRACKED APPROX 2" LONG, JUST ABOVE PWR ASSIST PULLEY BRACKET.  REMOVED PAX DOOR AFT DRAG ANGLE, LOCATED AND DRILLED UP NEW ANGLE PN 601R31772-5S AND INSTALLED IAW SRM 51-42-06 AND SRM 51-40-11. THIS REPAIR REQUIRES MAJOR/MINOR CLASSIFICATION IAW SOP 5702.  THIS REPAIR IS CLASSIFIED AS A MINOR REPAIR IAW SOP 5702.
